# SDR SWAA2017030712362

- Difficulty date: March 3, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 41,464 hours, 24,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORWARD CARGO AIR CONDITION DISTRIBUTION BAY INTERCOSTAL CRACKED JUST AFT OF BS 540.       R & R THE INTERCOSTAL IAW SRM.
